Actually, Wanda, forgetting those pills is all part of “normal” in this disease. There’s nothing pitiful about it, but it definitely is aggravating. Your pill box idea is a good one. And your memory should improve when you hormone levels get normal again. If it doesn’t, it may be that the medication you are on is making you fuzzy (rather than the hormonal imbalance itself).
Please don’t just quit your medications. I have a friend who did that and nearly died. I know that right now everything is so overwhelming but it does get better. Trust me! I’ve been battling this darn disease since 1993 and I am feeling so much better now than ever. Hang in there and please don’t stop your medication without talking to your doctor first
HI Carolyn I had hit rock bottom but I am handling things better. The situation has not improved so much as my attitude has. It is so hard to get appts, its frustrating. The opthalmologist wont see me til Aug 11th and I have been having discomfort behind my right eye. He’s supposed to be a graves specialist. Isnt the damage the eyes suffer irreversible without surgery or radiation treatments? Cant early intervention with prednisone stop the damage? I”m starting to feel like doctors are some of the biggest con artists. I am changing my primary care doctor to one my mother and I both worked with<she was his nurse>. I feel better knowing he knows me and when I call he wont have to say “who is that? pull he chart”. Frustrated but haning in there, Warrior Wanda